# SDR ASMF200507018

- Difficulty date: July 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 68,625 hours, 53,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT AFTER TAKE OFF AFT STAIRWAY DOOR LIGHT TURN ON. DURING REVISION LEFT HOOK WAS DETECTED NOT SECURED AT AFT STAIRWAY DOOR. REPORT WAS DEFERRED IAW MEL 52-3, CAT D. AFTER, DURING PUSH BACK AT MEX THE AFT STAIRWAY DOOR LIGHT TURN ON. IT WAS NECESSARY TO VERIFY THROUGH TAIL CONE THAT THE STAIRWAY WAS CLOSED AND SECURED AND THE LIGHT TURN OFF IAW MM 52-70-00.
